# SDR SCNA96379

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1495X
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT AIRSTAIR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  RELAMPED EMERGENCY LIGHT, OPS CHECKED GOOD.
